# SDR IXXA20161003072

- Difficulty date: September 26, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Part number: 172T4300
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RRCA HYDRAULIC HOSE INSIDE VERTICAL STABILIZER STRINGER 3R DAMAGED IN TWO PLACES.  REPAIRED VERTICAL STABILIZER STRINGER IAW SRM 65-30-03. ACFT GROUNDED.
